CI²MA - Publicaciones | Papers in Scientific Journals

Papers in Scientific Journals

The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.

Publications of Ramiro REBOLLEDO

Conexión usuarios externos

NumberAuthors, Title and Details
2018-09

Rodolfo ARAYA, Ramiro REBOLLEDO: An a posteriori error estimator for a LPS method for Navier-Stokes equations. Applied Numerical Mathematics, vol. 127, pp. 179-195, (2018).

2014-02

Gabriel N. GATICA, Antonio MARQUEZ, Ricardo OYARZUA, Ramiro REBOLLEDO: Analysis of an augmented fully-mixed approach for the coupling of quasi-Newtonian fluids and porous media. Computer Methods in Applied Mechanics and Engineering, vol. 270, 1, pp. 76-112, (2014).

 

 

  CI²MA, CENTER FOR RESEARCH IN MATHEMATICAL ENGINEERING, UNIVERSIDAD DE CONCEPCIÓN - MAILBOX 160-C, CONCEPCIÓN, CHILE, PHONE: +56-41-2661324